Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

142 People found this comment helpful

I have been a "highly funtioning" depressed person for many years: life of the party, witty, intelligent, charming, intelligent conversationalist, highly successful at the top of the food chain in my field, ...until I got home. Work was an escape from myself for me. If I had no weekend functions to attend I would be catatonic, only getting out of bed to use the bathroom. I had always felt like a...

Shared reviews and ratings

ahelp | 19-24 | Male | On medication for less than 1 month | Patient
3/29/2021
Condition: Anxiousness associated with Depression
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

(25mg)I believe this medication can work and will work for some people. DO YOUR RESEARCH BEFORE THO. I have taken it for a little over two weeks so my experience may not be valid as it does take 4-6 weeks to work in some cases. the first few days were horrible and I was not expecting it. The only thing that kept me going was the reviews online that said to push through it. I had every side effect, insomnia, new depression (suicidal thought), lack of sex drive, foggy mind, all the flu-like symptoms, increases in anxiety including anxiety attacks which I have never had, lack of appetite. I felt utterly hopeless. It did start to get better and then for some reason my anxiety came back and increased I am worrying about things I have never worried about before. I am constantly worrying. It caused my life to be so much harder and I just want to return to baseline. I am praying that will happen once I stop. I think it can help people, but I keep wondering if this new anxiety is due to the medication or me just finally snapping and becoming scared about everything and if anyone has had similar increases in anxiety does it go away once you stop? I really hope so. I feel slightly hopeless and am hoping everything will go back to baseline when I stop.

Report this postFill 3Created with Sketch.
Sarah | 19-24 | Female | Patient
3/21/2021
Condition: Panic Disorder
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

Hasn’t worked for me at all. I constantly fear my surroundings and it has caused suicidal thoughts. Makes my head feel dense and heavy.

Report this postFill 3Created with Sketch.
Sertralin | 45-54 | Male | On medication for 1 to 6 months | Patient
3/13/2021
Condition: Posttraumatic Stress Syndrome
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

It made me feel like I did some bad dope hands and feet sweat all the time I quit taking it cold turkey and feel like killing myself to make sure I don't hurt no one else with my behavior sorry forgive me lord

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
2/21/2021
Condition: Depression
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I have been taking this medication since July and I have seen a major change in my mood and energy levels. In usually in a great mood and always up doing something. My only issue would be of a sexual nature. I've been in a relationship for a little over 3 years and I have never had trouble getting an orgasm until I got on the medication. It's very frustrating. That, however, would be my only complaint.

Report this postFill 3Created with Sketch.
senvuke | 45-54 | Male | On medication for less than 1 month | Patient
2/10/2021
Condition: Other
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have had epilepsy for the past 20 years with grand mal seizures occurring throughout the years, I was prescribed a medicine called "Tegretol" to control these seizures. Fast forward years later I started developing more frequent seizures and it turns out the "Tegretol" was causing low blood sodium levels and I ended up being hospitalized because of it. During my hospital visit they switched my seizure medicine slowly to "Dilantin" and this changed totally f**ked up my mood with just a really depressed feeling. I forgot to mention that "Tegretol" is also a mood stabilizer so I felt fine on it except those seizures occurring. I did some research online and wanted a medicine that can fix the depressed mood and irratibility that I felt being on "Dilantin" and found "Setraline". Its been two weeks and I feel better, more concentration and less irritability. I feel like it evens everything out. Its no fun taking 5 pills on seizure medicine a day but then again I consider myself grateful to be alive and enjoying life. Good luck to all and God Bless. Sonny

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More